| Catalog Number |
CS-15242-SP |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2025, according to the customer's feedback, when the syringe was routinely used to test the tightness of the dialysis tube before the patient was put on the machine for dialysis, the leak was found.After careful inspection of the joint, it was found that the luer hub/fitting has crack.Involved 2 pc." this was used about 5.5 months.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The details of the complaint were reviewed.The customer returned one unit of proximal catheter for evaluation.The report of a cracked luer hub was confirmed through investigation of the returned sample.Visual analysis revealed a crack on both red and blue arterial hub.The returned device failed functional testing, and a leak was confirmed on the red arterial luer hub.A device history record review was performed, and one finding was observed that is similar to the failure of the reported complaint.It was determined that the observed damage is consistent with damage due to alcohol exposure.Based on the customer report and the sample received, the probable cause is likely design related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
Event or Problem Description
It was reported that: "(b)(6) 2025, according to the customer's feedback, when the syringe was routinely used to test the tightness of the dialysis tube before the patient was put on the machine for dialysis, the leak was found.After careful inspection of the joint, it was found that the luer hub/fitting has crack.Involved 2 pc." this was used about 5.5 months.".